# SDR UIEA2018012200101

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,237 hours, 20,652 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Lt Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE POWER FEEDER CABLE HEAT SHRINK FOR THE IDG DAMAGED.  INSTALLED THE HEAT SHRINK IAW SWPM 20-10-14.
